# SDR SWIA202164183

- Difficulty date: November 23, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP BOTTOM ANGLE HAS CORROSION   (C CHECK RO 02-03-22)   REMOVED CORRODED PAX DOOR BOTTOM ANGLE AND  INSTALLED NEW STEP BOTTOM ANGLE AT PAX DOOR REF CRJ700 SRM  51-42-06-001-001-A01 AND SRM 51-42-10-001-001-A01
